Hail, Schleicher
- When
- March 2, 12:40 AM CST
- Where
- Schleicher County, Eldorado
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 30.850, -100.617
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before the first event at Mar 1, 8:05 PM CST, 4 hours 35 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 805 PM CST TUE MAR 1 2005 .UPDATE... UPDATED ZONES TO INCREASE POPS. SHOWERS AND THUNDERSTORMS ALREADY BECOMING NUMEROUS ACROSS THE BIG COUNTRY...NORTHERN CONCHO VALLEY AND HEARTLAND. HAVE RECEIVED A PEA SIZE HAIL REPORT NEAR PAINT ROCK. EXPECT SOME LARGER HAIL AND A FEW SEVERE STORMS AS UPPER LEVEL LOW NOW MOVING INTO LUBBOCK AREA AT 8 PM CONTINUES TO MOVE EAST SOUTHEAST...BRINGING IN COLDER AND MORE UNSTABLE AIR ALOFT. && .PREV DISCUSSION... (ISSUED 240 PM CST TUE MAR 1 2005) SHORT TERM... UPPER AIR PATTERN THIS AFTERNOON...TROUGH IN THE EAST...RIDGE IN THE WEST. LATEST IR/WV LOOP SHOWING SHORT WAVE MOVING THROUGH NORTHEASTERN NEW MEXICO/NORTHWESTERN PANHANDLE WITH ASSOCIATED CLOUDS INDICATED ON LATEST VISUAL LOOP AND SHOWERS DEVELOPING OVER EASTERN NEW MEXICO PER LATEST LBB RADAR. SOME CLOUD DEVELOPMENT ALSO INDICATED ON VISUAL LOOP ACROSS THE SOUTHWESTERN CWA ASSOCIATED WITH SOME LOW LEVEL CONVERGENCE. THE SHORT WAVE NOW OVER NE NM/TX PANHANDLE WILL BE OUR WEATHER MAKER OVER THE NEXT 24-36 HOURS AS IT DRIFTS OVER THE AREA LOCKED IN THE NORTHWEST FLOW ALOFT. PER LATEST SPC ANALYSIS... SHOULD SEE DECENT CHANCE OF THUNDERSTORM DEVELOPMENT AS LLJ CRANKS UP THIS EVENING. ASSOCIATED MCS SHOULD AFFECT THE NORTHERN TWO THIRDS OF THE FORECAST AREA THIS EVENING AND DRIFT EAST OF THE AREA OVERNIGHT. RAINFALL CHANCES WILL END FROM WEST TO EAST DURING THE DAY ON WEDNESDAY AS THE UPPER DISTURBANCE MOVES EAST OF THE AREA. LONG TERM... UPPER LOW OFF THE NORTHWEST COAST WILL IMPINGE UPON THE WESTERN RIDGE THROUGH THE END OF THE WEEK SENDING ANOTHER IN THE SERIES OF SHORT WAVE TROUGHS INTO THE PANHANDLE AREA ON FRIDAY. AT THIS TIME IS LOOKS AS IF THIS WILL BE A GLANCING BLOW PRIMARILY ACROSS THE NORTHERN CWA...SO WILL LIMIT RAINFALL TO THIS AREA FOR NOW. A MORE SIGNIFICANT FEATURE IS NOTED LATER IN THE WEEK AS A CLOSED UPPER LOW FORMS OFF THE CALIFORNIA COAST AND BEGINS TO DRIFT EAST THROUGH THE BASE OF THE UPPER RIDGE ACROSS THE SOUTHWEST OVER THE WEEKEND AND INTO THE FIRST HALF OF THE COMING WEEK. CURRENT TRACK OF THIS DISTURBANCE BRINGS THE UPPER LOW OVER CENTRAL TEXAS NEXT MONDAY INTO TUESDAY. COLD FRONT PROJECTED TO MOVE THROUGH THE AREA OVERNIGHT MONDAY WITH A PREFRONTAL TROUGH/DRY LINE PRECEDING THE FRONT LATE MONDAY SETTING UP A POSSIBILITY OF SIGNIFICANT WEATHER...WILL SEE IF LATER MODEL RUNS CONTINUE THIS TREND. WILL INCLUDE CHANCE OF RAINFALL OVER PARTS OF THE FORECAST AREA BEGINNING MONDAY AND ENDING TUESDAY AS THE SYSTEM MOVES THROUGH. && .SJT WATCHES/WARNINGS/ADVISORIES... TX...NONE. && 04/04
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 130 PM CST TUE MAR 1 2005 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-140- 154-155-168>170-021929- BROWN TX-CALLAHAN TX-COKE TX-COLEMAN TX-CONCHO TX-CROCKETT TX- FISHER TX-HASKELL TX-IRION TX-JONES TX-KIMBLE TX-MASON TX- MCCULLOCH TX-MENARD TX-NOLAN TX-RUNNELS TX-SAN SABA TX-SCHLEICHER TX- SHACKELFORD TX-STERLING TX-SUTTON TX-TAYLOR TX-THROCKMORTON TX- TOM GREEN TX- 130 PM CST TUE MAR 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL TEXAS. .DAY ONE... THUNDERSTORMS MAY DEVELOP THIS AFTERNOON AND BECOME MORE NUMEROUS OVERNIGHT OVER MUCH OF WEST CENTRAL TEXAS. ONE OR TWO OF THE THUNDERSTORMS MAY BECOME STRONG ENOUGH TO PRODUCE MARGINALLY SEVERE HAIL. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS WEST CENTRAL TEXAS THROUGH THURSDAY. STILL ORGANIZED SEVERE THUNDERSTORMS DO NOT APPEAR LIKELY AT THIS POINT...HOWEVER ONE OR TWO STORMS MAY APPROACH SEVERE LEVELS WITH LARGE HAIL. IF THE CURRENT TRENDS IN THE FORECAST ARE CORRECT...A MORE ORGANIZED SEVERE WEATHER OUTBREAK MAY OCCUR NEXT MONDAY. MORE INFORMATION WILL BE DETAILED AS WE GET CLOSER TO NEXT MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME DUE TO ISOLATED NATURE OF THE SEVERE WEATHER THREAT. BRAZZELL
The San Angelo radar (KSJT), 59 km away, was scanning. The volume nearest the first event began at 06:38 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, March 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5439906.